# SDR USAA060375

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 67,246 hours, 67,246 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: 2r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED DOOR 2R LOWER HINGE INTERCOSTAL O/B AND AFT RADIUS STA 660-686 AND S14R.  REMOVED DAMAGE INSTALLED REPAIR PARTS IAW EO 5304R143, DEFECT SIZE: .25.
